Skip to Content

Has anyone taking mirapex experienced extreme muscle pain in the legs?

Responses (2)

BRRMARS 5 Jun 2011

It is under severe side effects and you should call your . I would call your Dr. ASAP and tell him.

Here is some information for you to read.

Mirapex

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Mirapex:

Abnormal dreams; constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; loss of appetite; nausea; stuffy nose; tiredness; trouble sleeping; upset stomach; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Mirapex:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal thinking; balance problems; change in behavior, mood, or emotions; chest pain; confusion; decreased sexual ability; difficulty walking; fainting; hallucinations; increased urination; memory loss; muscle pain, tenderness, or weakness; new or unusual skin growths; severe or persistent drowsiness or sleepiness; shortness of breath; sudden irresistible urge to sleep or suddenly falling asleep at unusual times; swelling of the arms or legs; trouble swallowing; unusual or intense urges (eg, gambling, sexual urges); unusual twitching or muscle movements; vision changes; vivid dreams or daydreams.

This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.

I hope this was helpful.

LiverLips 5 Jun 2011

Hi Joan! My hubby took Mirapex a few years ago for RLS (restless legs syndrome). So this would really be an anomaly then, wouldn't it? He had no issues with the Mirapex at all. He discontinued usage when it wasn't helping with his RLS any longer.

As Laurie suggested, for severe leg pain please contact your doctor.

Please keep us informed with your situation, Joan. We care. Thank you. from Wendy :)

LiverLips 5 Jun 2011

Hi Joan! I'm sorry but I alluded to Laurie making the suggestion for you to contact your doctor right away. It was actually BRRMARS who suggested that to you, Joan. I've been reading several of these questions & answers today & didn't remember the correct contributor. I guess it's time for a tea break! LOL

BRRMARS, I apologize to you. No slight intended. Keep up your great work!

from Wendy :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions